JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Sufficient Condition on Optimal Berry-Esseen Bounds of Functionals of Gaussian Fields
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Sufficient Condition on Optimal Berry-Esseen Bounds of Functionals of Gaussian Fields
Kim, Yoon Tae;
  PDF(new window)
 Abstract
We find a sufficient condition for optimal Berry-Esseen bounds in the normal approximation of functionals of Gaussian fields studied by Nourdin and Peccati (2009b).
 Keywords
Malliavin calculus;Berry-Esseen bound;Stein`s method;multiple stochastic integral;
 Language
English
 Cited by
 References
1.
Billingsley, P. (1968). Converges of Probability Measures, John Wiley & Sons, Inc.

2.
Nourdin, I. and Peccati, G. (2009a). Stein's method onWiener Chaos, Probability Theory and Related Fields, 145, 75-118. crossref(new window)

3.
Nourdin, I. and Peccati, G. (2009b). Stein's method and exact Berry-Esseen asymptotics for functionals of Gaussian fields, Annals of Probability, 37, 2231-2261. crossref(new window)

4.
Nualart, D. (2006). Malliavin Calculus and Related Topics, 2nd Ed., Springer.